# SDR TWAA9917412

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AT STA 427, THE FLOORBEAM TOP CHORD WAS WORN AT LBL 0-10 IN.  BLENDED OUT WEAR MARKS PER SRM 53-05, FIG 20.  INSTALLED 0.025 S.S WEAR STRIP PER SRM 5305.
